My mothers liver doctor just suggested that she start taking this medicine Azathioprine. Back in February of this year her liver got badily inflammed her liver enzymes were in the 400's and she was experiencing severe back pain and chest discomfort. She was in and out of the ER had several test done nothing showed anything. She was then given prednisone for several weeks and is still on it today just a lower dose. Liver enzymes are all back to normal and no more severe back pain.
Her liver specialist states she had a badly inflammed liver at the time she was having all of the problems. He did blood work and stated that some people cant take this medicine. He thought she would be okay. This medicine with the steroids should keep it in remission. We did some research on the medicine and it sounds awlful.
If anyone has taken this medicine or had any experience with it at all please let me know. We are just scared of all of the scary side effects.
Thank you so much for taking the time to read this post.